# SDR CALA2009090800535

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 68,004 hours, 34,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 782 STRINGER 23L.  REPAIRED DAMAGED AREA REF SRM 53-00-01 REPAIR 31 PROCEDURE V.  PER ECRA 5331-01399, BEFORE THE ACCUMULATION OF 60,000 TOTAL AIRCRAFT FLIGHT CYCLES, ACCOMPLISH A PERMANENT REPAIR OR CONTACT ENGINEERING TO PERFORM A REPAIR ASSESSMENT.
